# SDR AU010386

- Difficulty date: April 2, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Part number: 487377
- Condition: Broken
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP RETURN SPRING FAILED AT ATTACHMENT HOOK.
